# SDR DALA2024120311394

- Difficulty date: December 3, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Cusp Web
- Condition: Cracked
- Location: Y=266, Sta X=-44
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED IN FIVE PLACES OF THE CUSP WEB MEMBRANE AT STA Y=266, STA X=-44.5; STA Y=589, STA X=-44.5; STA Y= 663, STA X=-44.5; STA Y=716, STA X=-44.5; AND STA Y=1012, STA X=-56. SUMMARY OF NRC 00472: (ET) (HFEC) INSPECTION WAS ACCOMPLISHED ONLY ON STA Y=663, STA X=-44.5, NO CRACKS WERE FOUND PER DC-MD/ BOEING NDTSPM PART 6, 06-10-01.001 // FOUR PLACES OF THE CUSP WEB MEMBRANE; STA Y=266, STA X=-44.5; STA Y=589, STA X=-44.5; STA Y=716, STA X=-44.5; AND STA Y=1012, STA X=-56 WERE REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4. (LP #0690164)
